# SDR AWXA200300979

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,312 hours, 26,296 cycles
- Engine: Rroyce RB211*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Part serial: B271
- Condition: Inoperative
- Location: Fuel System
- Part time: 33,170 hours, 13,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK AT GATE THE NR 2 ENGINE AUTO SHUTDOWN, RT ENGINE LOW PRESSURE FUEL PUMP DISPLAYED ON EICAS. MAINT TROUBLESHOT & REPLACED NR 2 ENGINE FUEL FLOW GOVERNER IAW T/C R5M73603, OPS CHECK GOOD IAW T/C F5M73601. REPLACED NR 2 ENGINE HIGH PRESSURE FUEL PUMP IAW T/C R5M73602; OPS CHECK GOOD.VENDOR CONFIRMED FAILURE OF FFG S/N 2119684. FOUND DAMAGED VALVE (P/N 3575-068), TORN DOUBLE SEAL (P/N 1391-508), AND 2 EA. TORN PACKINGS (P/N 182650), NUMEROUS PARTS FOUND WORN BEYOND LIMITS (I.E. GOVERNOR PRELOAD ADJUSTER, FUEL VALVE, BLEED SENSOR DIAPHRAGM, AND CAM ASSEMBLY. UNIT WAS OVERHAULED IAW CMM 73-21-02, REV. 5. VENDORS FAILURE ANALYSIS OF HP FUEL PUMP S/N B271 CONFIRMED FAILURE OF THE UNIT. BEARING BLOCKS, SOLI
